# SDR DXTA2015091406083

- Difficulty date: September 13, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N590QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605738
- Aircraft time: 6,876 hours, 5,321 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 10644D02M05
- Part serial: 02080173
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,496 hours, 1,928 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE APU WAS POWERING THE ACFT WITH THE AVIONICS ON.  THE LT AMLCD SCREEN WENT BLANK, THEN CAME BACK ON & THEN WENT BLANK FOR GOOD.  A STRONG BURNING ODOR & A SMALL AMOUNT OF SMOKE WERE PRESENT.  ALL ELECTRICAL POWER WAS REMOVED FROM THE ACFT.  REMOVED AND REPLACED THE ENGINE AMLCD INDICATOR IAW MM 77-40-02.  OPS CHECKED GOOD.  INSPECTED CONNECTORS, WIRES & AROUND THE AREA FOR EVIDENCE OF BURNS .  NO BURNS FOUND.
